# SDR AALA20000559

- Difficulty date: March 29, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- System (JASC): 3520 · Passenger Oxygen System
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Component: Oxygen System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

LAX - BEFORE FLIGHT, ALL OXYGEN MASKS INADVERTENTLY DEPLOYED.  SEAT 7AB MASK FAILED TO DEPLOY.  RECONNECTED CONNECTOR FOR OXYGEN MASK AT SEAT 7AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
